Publication
Title
Elimination theory for addition and the Frobenius map in plynomial rings
Author
Language
English
Source (journal)
The journal of symbolic logic. - Providence, R.I., 1936, currens
Publication
Providence, R.I. : Association for Symbolic Logic, Inc., 2004
ISSN
0022-4812 [print]
1943-5886 [online]
Volume/pages
69:4(2004), p. 1006-1026
ISI
000226004600003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.07.2017